Sufficiency Conditions Under Which a Lagrangian is an Ordinary Divergence.
Aequationes mathematicae, Tome 12 (1975), pp. 232-241
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1975__12_136512,
author = {Gregory Walter Horndeski},
title = {Sufficiency {Conditions} {Under} {Which} a {Lagrangian} is an {Ordinary} {Divergence.}},
journal = {Aequationes mathematicae},
pages = {232--241},
year = {1975},
volume = {12},
zbl = {0311.49030},
url = {http://geodesic.mathdoc.fr/item/AM2_1975__12_136512/}
}
Gregory Walter Horndeski. Sufficiency Conditions Under Which a Lagrangian is an Ordinary Divergence.. Aequationes mathematicae, Tome 12 (1975), pp. 232-241. http://geodesic.mathdoc.fr/item/AM2_1975__12_136512/